# SDR DALA2021062703476

- Difficulty date: June 26, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 89,856 hours, 38,909 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Bs 1260 Rbl 26
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 651 DURING INITIAL INSPECTION MAINTENANCE FOUND CRACK ON STABILIZATION STRAP IN AFT CARGO COMPARTMENT (CILING AREA), STA. 1260, RBL 26. CRACK REPAIRED PER SRM. (LP 1854661)
